# SDR ZZDA2011984

- Difficulty date: December 1, 2011
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N279AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATH LIGHT AT 3D (FLOOR) BROKEN.  FLOOR PATH PHOTOILLUMINSCENT STRIP NOT BROKEN.  END PIECE STICKING UP, SECURED.
